# SDR UPS99228975

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, TAIL SKID RECESS, WEB CORRODED AT AFT OF BS 1183 BULKHEAD.  WEB REMOVED PER SRM 51-30-02, FABRICATED IAW SRM 53-10-02 FIG 6 AND INSTALLED IAW SRM 51-30-02.
